# SDR AUS20011118

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 6940310901
- Condition: Cracked
- Location: Pax Door
- Component: Passenger/Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 RT DOOR WINDOW DOUBLER CRACKED AND SEVERELY CORRODED.
